| Catalog Number |
544220 |
| Medical Device Problem Code |
Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "clamps failed.We have had an increased number of failed vasectomies with the use of this lot number in particular".Additional information received on january 21, 2026, indicated that "the failure was related to clip loading/seating issues and ligation failure.The patient required a second vasectomy and had to visit the emergency room (er) due to a large hematoma, after the clip had to be clamped multiple times.The patient's current condition is fine, but frustrated." three patients were involved.Associated mdrs: 3003898360-2026-00067 and 3003898360-2026-00066.
Event or Problem Description
It was reported that "clamps failed.We have had an increased number of failed vasectomies with the use of this lot number in particular".Additional information received on january 21, 2026, indicated that "the failure was related to clip loading/seating issues and ligation failure.The patient required a second vasectomy.The patient's current condition is fine, but frustrated." three patients were involved.Associated mdrs: 3003898360-2026-00065, 3003898360-2026-00067, and 3003898360-2026-00066.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: section b.Describe event or problem: changed from: "additional information received on january 21, 2026, indicated that "the failure was related to clip loading/seating issues and ligation failure.The patient required a second vasectomy and had to visit the emergency room (er) due to a large hematoma, after the clip had to be clamped multiple times.The patient's current condition is fine, but frustrated." to: additional information received on january 21, 2026, indicated that "the failure was related to clip loading/seating issues and ligation failure.The patient required a second vasectomy.The patient's current condition is fine, but frustrated.".